Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 47, Issue 3, 2011
Metadata
 

Matroids on Convex Geometries: Subclasses, Operations, and Optimization
Yoshio Sano
pp. 671–703
Abstract | Full-Text PDF (361 KB) | Metadata

Local Duality and Polarized Hodge Modules
Christian Schnell
pp. 705–725
Abstract | Full-Text PDF (297 KB) | Metadata

Fundamental Theorems for the Log Minimal Model Program
Osamu Fujino
pp. 727–789
Abstract | Full-Text PDF (616 KB) | Metadata

The Dirac-Hardy and Dirac-Sobolev inequalities in $L^1$
Alexander Balinsky, W. Desmond Evans and Tomio Umeda
pp. 791–801
Abstract | Full-Text PDF (257 KB) | Metadata

Néron Models of Green–Griffiths–Kerr and log Néron Models
Tatsuki Hayama
pp. 803–824
Abstract | Full-Text PDF (331 KB) | Metadata